# SDR RRXA97085

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

HAD ZNS ON NR 3 GENERATOR, RESET FIELD AS PER QRH.  5 MINUTES LATER GENERATOR TRIPPED AGAIN.  RETURNED TO OAK AS PER OPS.  RESET NR 3 BUS FAULT, RESET FAULT SW FOR LANDING.  MAINTENANCE TRANSFERED TO DMI IAW MEL 24-1 CONTROL NUMBER 703260, CAT C NR 3 GENERATOR DISCONNECTED, PLACARD INSTALLED.
